ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Mishagin K. G., Shalfeev V. D., Ponomarenko V. P. Nonlinear dynamics of phasing systems in antenna arrays. Izvestiya VUZ. Applied Nonlinear Dynamics, 2008, vol. 16, iss. 2, pp. 152-155.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 75)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
537.86

Nonlinear dynamics of phasing systems in antenna arrays

Autors: 
Mishagin Konstantin Gennadevich, Lobachevsky State University of Nizhny Novgorod
Shalfeev Vladimir Dmitrievich, Lobachevsky State University of Nizhny Novgorod
Ponomarenko Valerij Pavlovich, Institute of Applied Mathematics and Cybernetics. Nizhny Novgorod state University
Abstract: 

-

Key words: 
Reference: 

-

Received: 
30.04.2008
Accepted: 
30.04.2008
Published: 
30.04.2008